# SDR CALA2023122003668

- Difficulty date: December 12, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF R/H AFT TI ANGLE REPLACEMENT HFEC ROTO INSP OF FASTENER HOLES #13 & #14 PRODUCED OUT OF ROUND INDICATION. PER HAECO LCQ NON ROUTINE 9294451/26451  REPAIRED AREA IAW HAECO REO-L24797 REV IR AND ECRA 5331-03072. REF LP 6553608 FOR DIP  RE-INSPECTIONS & LIMITS. ACCOMPLISHED ON HAECO S/O 375231 NR 26451.
